# SDR SWAA2025052874983

- Difficulty date: May 25, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N8668A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36903
- Aircraft time: 33,885 hours, 16,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L/H OVW EXIT EMER. LIGHT IS OUT<[01] 01 - REMOVED AND REPLACED PER [AMM 33-51-06-960-804-NG (POWER SUPPLY - FUSE REPLACEMENT - PERMANENT)] FOR M2335 POWER SUPPLY IN THE F1 POSITION
